Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 36, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 11, 2005, 2:25 PM CDT for Carroll County, Holmes County, Leflore County, Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2005, 2:25 PM CDT (19:25 UTC)
- Expired
- Apr 11, 2005, 8:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Carroll County, MS, Holmes County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 132 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 111928
FFWJAN
MSC015-051-083-120130-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOLMES COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF DURANT
CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF GREENWOOD AIRPORT
LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI
THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD
* UNTIL 830 PM CDT
* AT 225 PM CDT NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
THUNDERSTORMS WITH VERY HEAVY RAINFALL THAT WILL MOVE ACROSS THE
WARNING AREA DURING THE NEXT SEVERAL HOURS. THE GROUND IS ALREADY
SATURATED DUE TO HEAVY RAINFALL THIS MORNING. AN ADDITIONAL 1 TO 2
INCHES OF RAIN IN A SHORT PERIOD OF TIME WILL FALL OVER THE WARNING
AREA AND LEAD TO ADDITIONAL FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINTER
CITY...SIDON...NORTH CARROLLTON AND MISSISSIPPI VALLEY STATE
UNIVERSITY.
LAT...LON 3378 9017 3372 9031 3370 9028 3372 9014
3367 9012 3368 8979 3344 8979 3341 8966
3331 8966 3289 8997 3306 9041 3315 9031
3331 9031 3332 9033 3325 9038 3328 9045
3381 9045
$$
MME1 follow-up statement
000
WGUS74 KJAN 120049
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
743 PM CDT MON APR 11 2005
MSC015-051-083-120130-
LEFLORE MS-CARROLL MS-HOLMES MS-
743 PM CDT MON APR 11 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 830 PM CDT FOR HOLMES...
CARROLL AND LEFLORE COUNTIES...
AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVIEST RAIN HAS MOVED EAST OF THE AREA. THUS...THE FLASH
FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 830 PM CDT.
RADAR AND RAIN GUAGE INFORMATION SUGGESTS THAT A LARGE AREA OF 3 TO
5 INCHES OF RAIN FELL FROM WESTERN HOLMES INTO EASTERN LEFLORE AND
WESTERN HOLMES COUNTIES SINCE THIS MORNING.
THE GREENWOOD AIRPORT MEASURED 4.02 INCHES IN THE PAST 18 HOURS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3378 9019 3378 9019 3374 9031 3370 9028
3372 9014 3367 9012 3368 8979 3344 8979
3341 8966 3333 8966 3290 8997 3306 9038
3316 9029 3332 9029 3326 9038 3329 9043
3381 9043
$$
CRAVENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 11:13 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 11, 11:13 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE NATIONAL WEATHER SERVICE JACKSON MS 1113 AM CDT MON APR 11 2005 ...SEVERE THUNDERSTORMS ON TAP FOR THE AREA THROUGH TONIGHT... .DISCUSSION...INFORMATION FROM THIS MORNINGS COMPUTER MODELS REMAINS AMAZINGLY CONSISTENT. VISIBLE SATELLITE IMAGERY SHOWS BREAKS IN THE CLOUD COVER OVER THE SOUTHERN TIER OF COUNTIES AND PARISHES (ESPECIALLY THE SOUTHWEST)...WHICH WILL ALLOW INSTABILITY TO BE MAXIMIZED IN THIS AREA. WITH THE STRONGLY DIFFLUENT FLOW ALOFT...BACKING SURFACE WIND FIELDS...AND A 40 TO 50 KNOT LOW-LEVEL JET ACROSS THIS REGION...IT LOOKS LIKE STORMS WILL FIRE AHEAD OF THE ADVANCING SQUALL LINE AROUND LUNCHTIME ACROSS THE SOUTHWEST...THEN MOVE NORTHEASTWARD. CONSIDERING A HIGH RISK FOR SEVERE WEATHER IN PLACE ACROSS PARTS OF THE FORECAST AREA (AND THE ASSOCIATED PDS TORNADO WATCH)...THE APPROACHING DYNAMICAL SUPPORT...AND THE AMOUNT OF WIND SHEAR IN PLACE...I WILL MENTION TORNADOES IN THE TEXT/GRIDDED FORECASTS WITH THE MORNING UPDATE. ANOTHER CONCERN HAS BEEN FLASH FLOODING. AFTER CONSULTATION WITH THE SERVICE HYDROLOGIST...ILL HOLD OFF ON ANY EXPANSION OF THE FLASH FLOOD WATCH. IT STILL LOOKS LIKE WE COULD SEE THREE INCH (OR GREATER) AMOUNTS WITH THESE STORMS. BE FOREWARNED THOUGH...THIS EXPANSION WILL PROBABLY OCCUR WITH THE AFTERNOON PACKAGE OF PRODUCTS. WIND SPEEDS HAVE BEEN ANOTHER CONCERN FOR THE REGION TODAY. AREA SURFACE OBSERVATIONS SHOW SUSTAINED WINDS GUSTING BETWEEN 25 AND 30 KNOTS SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 55. THE HIGHER WIND SPEEDS SHOULD REMAIN AROUND THIS AREA THANKS TO BETTER SUNSHINE AND INCREASED MIXING. WIND PROFILER DATA TO OUR WEST SHOWS WINDS OVER 40 KNOTS AT 925 MB AND 850 MB. NO DOUBT THAT SOME OF THIS ENERGY WILL MIX DOWN TO THE SURFACE (WHICH BRINGS US CLOSE TO WIND ADVISORY CRITERIA)...BUT WE THINK THAT THIS WILL LIKELY BE ECLIPSED BY ANY RISK OF SEVERE WEATHER ACROSS THE AREA. SO FOR NOW...WELL KEEP THE LAKE WIND ADVISORY IN EFFECT. OTHER THAN UPDATING FOR THE TORNADO WATCH...I HAVE TWEAKED THE GRIDDED FORECAST BASED UPON OBSERVATIONAL TRENDS. MANY PRODUCTS WILL BE UPDATED WITH THIS PACKAGE. THEY SHOULD BE COMING SHORTLY. UPDATED ISC GRIDS WILL BE POSTED TO THE INTERNET AS SOON AS I CAN COMPLETE THEM. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM...FLASH FLOOD WATCH UNTIL MIDNIGHT FOR AREAS ALONG AND WEST OF THE I-55 CORRIDOR. LA...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH UNTIL MIDNIGHT ALL ZONES. AR...LAKE WIND ADVISORY ALL ZONES UNTIL 10 PM AND FLASH FLOOD WATCH UNTIL MIDNIGHT ALL ZONES. && BUTTS
Hazardous weather outlook, Apr 11, 6:11 AM CDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 611 AM CDT MON APR 11 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121111- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 611 AM CDT MON APR 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... TODAY...NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR GENERALLY ALONG AND WEST OF INTERSTATE 55. EAST OF INTERSTATE 55...SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON. THIS EVENING....NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR IN AREAS ALONG AND EAST OF INTERSTATE 55. A POTENT STORM SYSTEM WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY TODAY. GUSTY SOUTH WINDS AHEAD OF THE SYSTEM WILL FORCE DEEP GULF MOISTURE INTO THE REGION. POWERFUL JET STREAM DYNAMICS THAT WILL MOVE INTO THE AREA WILL PROVIDE AMPLE SUPPORT FOR VIGOROUS THUNDERSTORM DEVELOPMENT. INCREASING WIND SHEAR (OR THE CHANGE IN WIND DIRECTION AND/OR SPEED WITH HEIGHT) WILL INCREASE THE POTENTIAL FOR SEVERE...LONG LIVED STORMS. TODAY...SUPERCELL THUNDERSTORMS WILL DEVELOP IN AREAS ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. BY THIS EVENING...THESE STORMS WILL CONGEAL INTO A SQUALL LINE. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER RISKS...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. THE RISK OF SEVERE STORMS WILL DECREASE FROM THE WEST TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. ...FLOODING... HEAVY RAINFALL WILL OCCUR ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. A POWERFUL SPRINGTIME STORM SYSTEM WILL AFFECT THE LOWER MISSISSIPPI VALLEY TODAY AND TONIGHT. WITH COPIOUS AMOUNTS OF MOISTURE IN PLACE...PERIODS OF HEAVY RAINFALL CAN BE EXPECTED. ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR...SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY. THE UPPER LEVEL WINDS SUPPORT TRAINING OF THUNDERSTORMS OVER THIS AREA TODAY...WHICH WILL RESULT IN WIDESPREAD ONE TO THREE INCH RAINFALL AMOUNTS. ISOLATED RAINFALL TOTALS OF FOUR TO FIVE INCHES WILL BE POSSIBLE. THE THUNDERSTORMS WILL BEGIN TO PROGRESSIVELY MOVE EASTWARD BY THIS EVENING. WHILE TRAINING OF THUNDERSTORMS IS NOT EXPECTED...RAINFALL ACCUMULATIONS OF ONE TO TWO INCHES WILL BE COMMON IN AREAS EAST OF INTERSTATE 55. EXPECT PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS. ...NON PRECIPITATION... A LAKE WIND ADVISORY HAS BEEN ISSUED TODAY FOR THE OUTLOOK AREA. SOUTHERLY WINDS WILL INCREASE IN INTENSITY OVER THE LOWER MISSISSIPPI RIVER VALLEY AS THE STRONG SYSTEM APPROACHES THE AREA. SUSTAINED WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED TODAY AND TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH THE EVENING OF SUNDAY APRIL 17. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 11, 12:10 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1210 PM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM FLASH FLOOD 1 E GREENWOOD 33.52N 90.17W
04/11/2005 LEFLORE MS EMERGENCY MNGR
STREET FLOODING OCCURING AT INTERSECTION OF HWY 7 AND HWY
82.
&&
19Local storm report, Apr 11, 12:15 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1215 PM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM FLASH FLOOD CRUGER 33.32N 90.23W
04/11/2005 HOLMES MS EMERGENCY MNGR
WATER APPROACHING SEVERAL HOUSES IN THE CRUGER COMMUNITY.
&&
19Special weather statement, Apr 11, 12:15 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1215 PM CDT MON APR 11 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 112015- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1215 PM CDT MON APR 11 2005 ...OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT... ...HIGH RISK OF SEVERE THUNDERSTORMS ACROSS NORTHEAST LOUISIANA AND WEST CENTRAL AND SOUTHWEST MISSISSIPPI... ...MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST ARKANSAS AND THE REMAINDER OF CENTRAL MISSISSIPPI... A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS HAS BEEN AFFECTING MUCH OF NORTH CENTRAL MISSISSIPPI THIS MORNING...WHILE A LINE OF STRONG THUNDERSTORMS HAS BEEN GRADUALLY MOVING EAST ACROSS SOUTHERN ARKANSAS AND LOUISIANA. THIS ACTIVITY IS ASSOCIATED WITH A STRONG LOW PRESSURE SYSTEM IN UPPER LEVELS OF THE ATMOSPHERE...WHICH WILL BE MOVING EAST TODAY. VERY STRONG SOUTHERLY WINDS HAVE BEEN PUMPING A MOIST AIRMASS INTO THE REGION THIS MORNING...ESPECIALLY WEST OF INTERSTATE 55. COMBINED WITH SOME DAYTIME HEATING...THE ATMOSPHERE ACROSS THIS AREA IS BECOMING INCREASINGLY UNSTABLE. AS THE LOW PRESSURE SYSTEM BEGINS TO SWING EAST INTO THE REGION THIS AFTERNOON...SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN LOUISIANA AND SOUTHWEST MISSISSIPPI. THE THREAT OF SEVERE STORMS WILL SLOWLY SPREAD NORTH AND EAST ACROSS THE REGION INTO THE EVENING HOURS. BY LATE EVENING...THE ACTIVITY IS EXPECTED TO FORM INTO A SQUALL LINE OF THUNDERSTORMS...AND MOVE RAPIDLY EAST ACROSS EASTERN MISSISSIPPI BY AROUND MIDNIGHT. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE A THREAT WITH THESE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE GREATEST RISK OF TORNADOES...INCLUDING THE POSSIBILITY OF STRONG TORNADOES...WILL BE IN THE HIGH RISK AREA...WHICH INCLUDES THE JACKSON METROPOLITAN AREA...VICKSBURG...NATCHEZ...AND WINNSBORO LOUISIANA. IN ADDITION TO THE SEVERE WEATHER POTENTIAL...THERE IS ALSO A SIGNIFICANT RISK OF FLASH FLOODING...ESPECIALLY NORTHWEST OF THE NATCHEZ TRACE. PLEASE REFER TO THE FLASH FLOOD WATCH ISSUED EARLIER TODAY FOR MORE DETAILS ON THE FLOODING POTENTIAL. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. PEOPLE SHOULD MONITOR WEATHER CONDITIONS CLOSELY THIS AFTERNOON AND TONIGHT. MONITOR NOAA WEATHER RADIO...OR LOCAL AND CABLE TELEVISION AND RADIO...FOR THE LATEST WEATHER INFORMATION. GERARD
Special weather statement, Apr 11, 1:00 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 100 PM CDT MON APR 11 2005 ARZ074>075-LAZ007>009-015>016-023>026- -MSZ018>019-025>028-034>036-040>042-047-053-059>061-120000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS- BOLIVAR MS-CARROLL MS-CLAIBORNE MS-FRANKLIN MS- GRENADA MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS- JEFFERSON MS-LEFLORE MS-MONTGOMERY MS-SHARKEY MS- SUNFLOWER MS-WARREN MS-WASHINGTON MS-YAZOO MS- TORNADO WATCH NUMBER 150 REMAINS VALID UNTIL 7 PM CDT FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 17 COUNTIES IN CENTRAL MISSISSIPPI HOLMES HUMPHREYS YAZOO IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT... HAMBURG...WEST CROSSETT...GREENWOOD...TALLULAH...WINNSBORO... ROLLING FORK...ANGUILLA...NATCHEZ...RAYVILLE...DELHI... YAZOO CITY...FAYETTE...PORT GIBSON...GRENADA...VICKSBURG... LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA...WINONA... INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON... CLEVELAND...BASTROP...DURANT...TCHULA...LEXINGTON...PICKENS... GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE...BUDE... ROXIE...MEADVILLE...OAK GROVE...EPPS...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF. 10
Local storm report, Apr 11, 1:30 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 PM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL 8 N NORTH CARROLLTON 33.63N 89.92W
04/11/2005 1.00 INCH CARROLL MS EMERGENCY MNGR
&&
19Special weather statement, Apr 11, 2:11 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 211 PM CDT MON APR 11 2005 MSZ029>033-037>039-043>046-048>052-054>058-062>066-072>074-120200- ATTALA MS-CHOCTAW MS-CLARKE MS-CLAY MS-COPIAH MS- COVINGTON MS-FORREST MS-HINDS MS-JASPER MS- JEFFERSON DAVIS MS-JONES MS-KEMPER MS-LAMAR MS- LAUDERDALE MS-LAWRENCE MS-LEAKE MS-LINCOLN MS- LOWNDES MS-MADISON MS-MARION MS-NESHOBA MS-NEWTON MS- NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SIMPSON MS- SMITH MS-WEBSTER MS-WINSTON MS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 153 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 30 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... COLUMBUS...BROOKHAVEN...MAGEE...MENDENHALL...KOSCIUSKO...PEARL... BRANDON...RICHLAND...FOREST...MORTON...CARTHAGE...TAYLORSVILLE... RALEIGH...CRYSTAL SPRINGS...HAZLEHURST...WESSON...LAUREL... BAY SPRINGS...HEIDELBERG...JACKSON...MACON...BROOKSVILLE... QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR... CONEHATTA...WEST POINT...STARKVILLE...PRENTISS...BASSFIELD... PHILADELPHIA...PEARL RIVER...MONTICELLO...NEW HEBRON...COLUMBIA... MERIDIAN...ACKERMAN...WEIR...WEST HATTIESBURG...LUMBERTON... PURVIS...EUPORA...MABEN...MATHISTON...COLLINS...MOUNT OLIVE... LOUISVILLE...HATTIESBURG...DE KALB AND SCOOBA. ARZ074>075-LAZ007>009-015>016-023>026- -MSZ018>019-025>028-034>036-040>042-047-053-059>061-120000- ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA- EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA- RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS- BOLIVAR MS-CARROLL MS-CLAIBORNE MS-FRANKLIN MS- GRENADA MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS- JEFFERSON MS-LEFLORE MS-MONTGOMERY MS-SHARKEY MS- SUNFLOWER MS-WARREN MS-WASHINGTON MS-YAZOO MS- TORNADO WATCH NUMBER 150 REMAINS VALID UNTIL 7 PM CDT FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 17 COUNTIES IN CENTRAL MISSISSIPPI HOLMES HUMPHREYS YAZOO IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT... HAMBURG...WEST CROSSETT...GREENWOOD...GRENADA...TALLULAH... WINNSBORO...ROLLING FORK...ANGUILLA...NATCHEZ...RAYVILLE... DELHI...YAZOO CITY...VICKSBURG...PORT GIBSON...LAKE PROVIDENCE... FAYETTE...DERMOTT...LAKE VILLAGE...EUDORA...WINONA...INDIANOLA... RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON...CLEVELAND... BASTROP...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN... BELZONI...ISOLA...GREENVILLE...MAYERSVILLE...BUDE...ROXIE... MEADVILLE...OAK GROVE...EPPS...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF. 10
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:10 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 80 min |
| Apr 11, 5:11 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 64 min |
| Apr 11, 6:16 AM CDT | Severe Thunderstorm Warning | JAN | Madison | 44 min |
| Apr 11, 7:38 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 67 min |
| Apr 11, 7:41 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 64 min |
| Apr 11, 8:10 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 65 min |
| Apr 11, 8:33 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 27 min |
| Apr 11, 8:51 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 54 min |
| Apr 11, 9:06 AM CDT | Severe Thunderstorm Warning | JAN | Carroll | 54 min |
| Apr 11, 9:07 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 53 min |
| Apr 11, 9:44 AM CDT | Flash Flood Warning | JAN | Holmes | 3 hr |
| Apr 11, 10:02 AM CDT | Flash Flood Warning | JAN | Leflore | 3 hr |
| Apr 11, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 47 min |
| Apr 11, 10:36 AM CDT | Flash Flood Warning | JAN | Carroll | 3 hr |
| Apr 11, 11:11 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 64 min |
| Apr 11, 11:20 AM CDT | Flash Flood Warning | JAN | Humphreys, Sunflower, Washington | 6 hr |
| Apr 11, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 53 min |
| Apr 11, 11:28 AM CDT | Flash Flood Warning | JAN | Grenada | 6 hr |
| Apr 11, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 66 min |
| Apr 11, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 39 min |
| Apr 11, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 53 min |
| Apr 11, 2:20 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 40 min |
| Apr 11, 2:38 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 67 min |
| Apr 11, 2:52 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 68 min |
| Apr 11, 3:56 PM CDT | Flash Flood Warning | JAN | Warren | 2 hr |
| Apr 11, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 42 min |
| Apr 11, 4:23 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 52 min |
| Apr 11, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 64 min |
| Apr 11, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 56 min |
| Apr 11, 5:27 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 48 min |
| Apr 11, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 32 min |
| Apr 11, 6:36 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 40 min |
| Apr 11, 6:41 PM CDT | Tornado Warning | JAN | Marion | 64 min |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.